Journal of Applied Mathematics

Fixed Point and Subfixed Point for Fuzzy Mappings in Generalized Metric Fuzzy Spaces

Mila Stojaković, Ljiljana Gajić, and Biljana Carić

Full-text: Open access

Abstract

A generalized metric in space of set of fuzzy sets is introduced. We prove some common fixed point for contractive iterate at the point and orbitally contractive at the point fuzzy mappings and subfixed point results for family of mappings satisfying generalized contractive conditions in generalized metric fuzzy spaces.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 254259, 11 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394808310

Digital Object Identifier
doi:10.1155/2013/254259

Mathematical Reviews number (MathSciNet)
MR3145020

Zentralblatt MATH identifier
06950584

Citation

Stojaković, Mila; Gajić, Ljiljana; Carić, Biljana. Fixed Point and Subfixed Point for Fuzzy Mappings in Generalized Metric Fuzzy Spaces. J. Appl. Math. 2013 (2013), Article ID 254259, 11 pages. doi:10.1155/2013/254259. https://projecteuclid.org/euclid.jam/1394808310


Export citation

References

  • O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984.
  • W.-S. Du, “The existence of cone critical point and common fixed point with applications,” Journal of Applied Mathematics, vol. 2011, Article ID 985797, 22 pages, 2011.
  • S. N. Ješić, N. A. Babačev, and R. M. Nikolić, “A common fixed point theorem in fuzzy metric spaces with nonlinear contractive type condition defined using $\Phi $-function,” Abstract and Applied Analysis, vol. 2013, Article ID 273872, 6 pages, 2013.
  • S. Manro, S. Kumar, S. S. Bhatia, and K. Tas, “Common fixed point theorems in modified intuitionistic fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 189321, 13 pages, 2013.
  • K. P. R. Rao and K. R. K. Rao, “A triple fixed point theorem for multimap in a hausdorff fuzzy metric space,” Journal of Mathematics, vol. 2013, Article ID 812153, 6 pages, 2013.
  • Y. Shen, D. Qiu, and W. Chen, “On convergence of fixed points in fuzzy metric spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 135202, 6 pages, 2013.
  • J. Zhu, Y. Wang, and S. M. Kang, “Common fixed point theorems of new contractive conditions in fuzzy metric spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 145190, 9 pages, 2013.
  • Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006.
  • A. Kaewcharoen and A. Kaewkhao, “Common fixed points for single-valued and multi-valued mappings in $G$-metric spaces,” International Journal of Mathematical Analysis, vol. 5, no. 33–36, pp. 1775–1790, 2011.
  • L. Zhu, C. X. Zhu, and C. F. Chen, “Common fixed point theorems for fuzzy mappings in $G$-metric spaces,” Fixed Point Theory and Aplications, vol. 2012, article 159, 2012.
  • T. Kamran, “Common fixed points theorems for fuzzy mappings,” Chaos, Solitons and Fractals, vol. 38, no. 5, pp. 1378–1382, 2008.
  • D. Qiu, L. Shu, and J. Guan, “Common fixed point theorems for fuzzy mappings under $\Phi $-contraction condition,” Chaos, Solitons and Fractals, vol. 41, no. 1, pp. 360–367, 2009.
  • M. Jleli and B. Samet, “Remarks on $G$-metric spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2012, article 210, 2012.
  • B. Samet, C. Vetro, and F. Vetro, “Remarks on $G$-metric spaces,” International Journal of Analysis, vol. 2013, Article ID 917158, 6 pages, 2013.
  • Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete $G$-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008.
  • E. Karapinar and R. Agarval, “Further remarks on \emphG-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 154, 2013.
  • L. Gajić and Z. Lozanov-Crvenković, “On mappings with contractive iterate at a point in generalized metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 458086, 16 pages, 2010.
  • Lj. Gajić and M. Stojaković, “On Ćirić generalization of mappings with a contractive iterate at a point in $G$-metric spaces,” Applied Mathematics and Computation, vol. 219, no. 1, pp. 435–441, 2012.
  • Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in $G$-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009.
  • Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete $G$-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009.
  • Sh. Rezapour, R. H. Haghi, and N. Shahzad, “Some notes on fixed points of quasi-contraction maps,” Applied Mathematics Letters, vol. 23, no. 4, pp. 498–502, 2010.
  • W. Shatanawi, “Fixed point theory for contractive mappings satisfying $\Phi $-maps in $G$-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. \endinput